MathSciNet Relay Station
MathSciNet bibliographic data
MR1186130 (94i:57055) 57S17 (55N91)
Dotzel, Ronald M. Equivariant maps for homology representations. Proc. Amer. Math. Soc. 121 (1994), no. 3, 961–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement